# SDR 96FDEA01381

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 727-22
- Aircraft serial: 19145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 651838714
- Condition: Corrosion
- Location: Bs 1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0696 AND 002, CORROSION ON SKIN SPLICE DOUBLER AT BS 1080 FROM RBL 23 TO LBL 32 WL 140.  ALSO, (P/N 65-18387-15).  *S/D*  REMOVED CORROSION ON SKIN SPLICE DOUBLER AT BS 1080 RBL 23 TO LBL 32 WL 140, FOUND TO BE OUT OF LIMITS.  REMOVED FABRICATED SKIN SPLICE DOUBLER AND INSTALLED.
